# SDR VNAA9908010

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 250205003
- Condition: Bent
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LEFT ENGINE CONDITION LEVER DIFFICULT TO OPERATE.  MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FERRY FLIGHT TO CAK.  THE LEFT HAND CONDITION LEVER CONTROL CABLE WAS REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL 76-11-31.  FUNCTION CHECK GOOD.
